MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY
Model Number 8700-0702
Medical Device Problem Code Low Battery (2584)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse battery (b)(4) was evaluated at azm zoll (b)(6) on (b)(6) 2016.During the visual inspection, no physical damage was observed.In summary, when the battery was received for evaluation it showed green led status, indicating it was fully charged.The battery was placed in an autopulse and the autopulse battery indicator/icon showed the battery was fully charged.The battery was then placed in a multi-chemistry charger (mcc), which showed it was fully changed.The battery was tested again with another mcc, without issue.Based on the testing results, no problems found and it was determined that the battery works as intended.
 
Event or Problem Description
It was reported that during a shift check the autopulse battery (b)(4) showed low battery level while being tested in the autopulse platform.However the autopulse battery indicator showed "green" led (meaning a full battery).To troubleshoot the issue the platform was tested with other batteries without issue.The battery (b)(4) was re-tested the following day and the same problem occurred.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5734231
Report Number3010617000-2016-00464
Device Sequence Number13581028
Product Code DRM
UDI-Device Identifier00849111065030
UDI-Public00849111065030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0702
Device Catalogue Number8700-0702-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2016
Initial Report FDA Received Date06/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1